About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 850760, 8 pages
http://dx.doi.org/10.1155/2013/850760
Research Article

Bivariate Positive Operators in Polynomial Weighted Spaces

Faculty of Mathematics and Computer Science, Babeş-Bolyai University, Street Kogălniceanu 1, 400084 Cluj-Napoca, Romania

Received 25 February 2013; Accepted 26 March 2013

Academic Editor: Sung Guen Kim

Copyright © 2013 Octavian Agratini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Gróf, “Über approximation durch polynome mit belegungsfunktion,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 35, no. 1-2, pp. 109–116, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. G. Lehnhoff, “On a modified Szasz-Mirakjan-operator,” Journal of Approximation Theory, vol. 42, no. 3, pp. 278–282, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. O. Agratini, “On the convergence of a truncated class of operators,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 31, no. 3, pp. 213–223, 2003. View at Zentralblatt MATH · View at MathSciNet
  4. G. A. Anastassiou and S. G. Gal, Approximation Theory. Moduli of Continuity and Global Smoothness Preservation, Birkhäuser, Boston, Mass, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  5. V. A. Baskakov, “An example of a sequence of linear positive operators in the space of continuous functions,” Doklady Akademii Nauk SSSR, vol. 113, pp. 249–251, 1957. View at Zentralblatt MATH · View at MathSciNet
  6. M. Becker, “Global approximation theorems for Szász-Mirakjan and Baskakov operators in polynomial weight spaces,” Indiana University Mathematics Journal, vol. 27, no. 1, pp. 127–142, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Gurdek, L. Rempulska, and M. Skorupka, “The Baskakov operators for functions of two variables,” Collectanea Mathematica, vol. 50, no. 3, pp. 289–302, 1999. View at Zentralblatt MATH · View at MathSciNet
  8. J. Wang and S. Zhou, “On the convergence of modified Baskakov operators,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 28, no. 2, pp. 117–123, 2000. View at Zentralblatt MATH · View at MathSciNet
  9. Z. Walczak, “Baskakov type operators,” The Rocky Mountain Journal of Mathematics, vol. 39, no. 3, pp. 981–993, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. O. Szász, “Generalization of S. Bernstein's polynomials to the infinite interval,” Journal of Research of the National Bureau of Standards, vol. 45, pp. 239–245, 1950. View at MathSciNet
  11. Z. Ditzian and V. Totik, Moduli of Smoothness, vol. 9, Springer, New York, NY, USA, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. İspir and C. Atakut, “Approximation by modified Szasz-Mirakjan operators on weighted spaces,” Proceedings of the Indian Academy of Sciences, vol. 112, no. 4, pp. 571–578, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. I. Mahmudov, “Approximation by the q-Szász-Mirakjan operators,” Abstract and Applied Analysis, vol. 2012, Article ID 754217, 16 pages, 2012. View at Publisher · View at Google Scholar
  14. A. Aral, “A generalization of Szász-Mirakyan operators based on q-integers,” Mathematical and Computer Modelling, vol. 47, no. 9-10, pp. 1052–1062, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  15. A. Aral and V. Gupta, “The q-derivative and applications to q-Szász Mirakyan operators,” Calcolo, vol. 43, no. 3, pp. 151–170, 2006. View at Publisher · View at Google Scholar · View at MathSciNet